So i cant remember when the last time i had a clear smooth chest! I was on occutane for 6 months the pimples were gone but then a month later they began to come back!!! And now its been a year that im of occutane and my chest is so oily and pimply, ive been given to use steiva-A ive been using it for a week and have been experiencing more redness & pimples have become more noticeable and have spreaded towards my neck !! Has any one else experienced pimples on the chest its so annoying and frustrating that it gives me anxiety!
No responses have yet been posted. Add your response to this question.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2012 • 1 answer
Posted 30 Mar 2016 • 1 answer
Posted 27 Apr 2016 • 0 answers
Posted 19 May 2016 • 0 answers
Posted 23 Jun 2016 • 1 answer